Ostarine - Sore balls after 4 days normal?

  1. Ostarine - Sore balls after 4 days normal?


    Hey guys, Started my first cycle at 20mg last Friday (6 days ago) and I started getting ball aches after about 4 days in and it came and went, I stopped taking it 2 days after that because it didn't go away. My questions are: 1. Is this normal and if so how to counteract 2. Did the ostarine shut me down that quickly 3. Did I have bunk ostarine
    Thanks heaps guys


  2. seems a little quick... sounds like atrophy though... if you gonna run anabolics might wanna grt used to it... but hcg seems to help me while on test cycle not sure about ostarine though
    •   
       


  3. 1. Is this normal and if so how to counteract: no clear answer to this, I did not have any of the symptoms you described. I agree ^

    2. Did the ostarine shut me down that quickly: quite possibly yes or is starting to and the body is trying to keep up

    3. Did I have bunk ostarine: w/o a lab test no way to be absolutely certain, but you should know how your responding ? buying from a trusted source helps

  4. When I ran it about 2 years ago I didnít feel anything like that. But my libido DID crash and nipples got itchy at week 6.

  5. Quote Originally Posted by medinacirilo View Post
    When I ran it about 2 years ago I didnít feel anything like that. But my libido DID crash and nipples got itchy at week 6.
    for sure ostarine made my nipples feel weird about 2 weeks in haven't really had that from other sarms..
    •   
       


  6. Absolutely normal. It's strange I havn't come across too many people saying its normal on the threads but go watch "Mature Muscle Fitness" on youtube and he talks about this.

    I experienced I think even earlier than day 4...and also you may experience some very very very mild back pain, its almost not noticeable. Take these as good things as it appears your osta is working

  7. Very accurate..my run with osta the ball ache came and went first 4 weeks after that suppression like a MF. Its all part of the process get use to it dealing with any kind of aas/ds/ph/sarms

  8. It shouldn't be bothersome thoe,it should subside quickly

  9. I get ball ache from Osta, Clomid, LGD and finasteride. Very strange but any hormonal change it occurs for me
  •   

      
     

Similar Forum Threads

  1. muscle soreness only after 2 to 3 days
    By maxram in forum Training Forum
    Replies: 5
    Last Post: 08-09-2013, 03:02 PM
  2. sore triceps after back work???
    By bill86 in forum Training Forum
    Replies: 2
    Last Post: 07-20-2011, 05:41 PM
  3. SD Users - How long does it take to get your balls back to normal?
    By hockeyroom28 in forum Post Cycle Therapy
    Replies: 20
    Last Post: 12-31-2007, 04:50 PM
  4. Sore Nipples after PCT
    By BLsGalant97 in forum Post Cycle Therapy
    Replies: 3
    Last Post: 04-12-2006, 07:15 PM
  5. Sore throat after M1T question
    By Warhead_321 in forum Anabolics
    Replies: 6
    Last Post: 06-25-2004, 07:37 PM
Log in
Log in